# SDR CALA0400275

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 15,727 hours, 5,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A940121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRAP (CROSS TIE) BETWEEN STA 767 AND 787 CORRODED.  A NEW STRAP WAS INSTALLED IAW SRM 51-20-01 AND 51-40-02.
